# SDR DL72E971195

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Valve
- Part number: 672906002
- Condition: Failed
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESS ON CLIMBOUT WITH ONE PACK.  ON MCO CABIN ROSE TO 7,000 FT WITH .18 DIFFERENTIAL BEFORE DESCENT TO REGAIN CONTROL.  CARGO HEAT AND OUT FLOW VLV TRIED MANUALLY AS WELL.  REPLACED CARGO HEAT VLV.
